# SDR 2005UALA00729

- Difficulty date: July 8, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: 45UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 12,741 hours, 5,060 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Green Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST GREEN SYSTEM HYDRAULIC QTY INDICATION.  CREW HAS SHUTDOWN EDP AND PTU.  WILL REQUIRE TOW OFF RUNWAY.   GREEN HYD QTY LOSS, CREW HAS SHUTDOWN EDP AND PTU. NO SIGNS TH AT PUMP WAS RUN DRY. WILL REQUIRE TOW  OFF RUNWAY. INDLM/AFTER MEETING ACFT ON RUNW AY FOUND LEFT MLG DOOR UPLOCK ACTUATOR LEAKING AT THE SUPPLY LINE B-NUT FITTING. FITTING WAS LOOSE APPROX ONE HALF TURN.   SECURED FITTING LINE.
